BibTeX record journals/dm/WangCW18

download as .bib file

@article{DBLP:journals/dm/WangCW18,
  author    = {Yiqiao Wang and
               Min Chen and
               Weifan Wang},
  title     = {A note on the list vertex arboricity of toroidal graphs},
  journal   = {Discrete Mathematics},
  volume    = {341},
  number    = {12},
  pages     = {3344--3347},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.disc.2018.08.021},
  doi       = {10.1016/j.disc.2018.08.021},
  timestamp = {Thu, 13 Dec 2018 18:10:32 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dm/WangCW18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics